MathSciNet Relay Station
MathSciNet bibliographic data
MR1739217 (2000m:57017) 57M50
Long, D. D.; Reid, A. W. Commensurability and the character variety. Math. Res. Lett. 6 (1999), no. 5-6, 581–591.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement